# SDR ASAA0410065

- Difficulty date: February 13, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING ROUTINE INSPECTION, FOUND THE EXIT IDENTIFIER ON THE SMOKE BARRIER INOPERATIVE.  REPLACED BATTERY, THEN EXIT IDENTIFIER TESTED NORMAL.  (M)
